Journal of Structural and Construction Engineering (Transactions of AIJ)
Online ISSN : 1881-8153
Print ISSN : 1340-4202
ISSN-L : 1340-4202
SHAPE OPTIMIZATION FOR LINEAR BUCKLING LOAD
Computational morphogenesis of free formed shells with consideration of structural stability (Part 1)
Toshiaki KIMURAHiroshi OHMORI
Author information
JOURNAL FREE ACCESS

2013 Volume 78 Issue 686 Pages 733-741

Details
Abstract

Scheme of computational morphogenesis for the shell structures with free curved surface is proposed, where the shape can be optimized for linear buckling load. In the proposed scheme, The problem in question has been mathematically formulated as linear buckling load factor maximization problem where coordinates of NURBS control points with respect to the shape of curved surface are adopted as design variables and Genetic Algorithm (GA) is utilized to solve this problem without any difficulties because no sensitivity analysis, in needed. Numerical examples are presented where the effectiveness of the proposed scheme and the structural characteristics is investigated.

Related papers from these authors
© 2013 Architectural Institute of Japan
Previous article Next article
feedback
Top